# SDR QXEA200500207

- Difficulty date: February 8, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 7,467 hours, 7,999 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAGGAGE DOOR AFT LOWER FITTING IS CRACKED AT THE LOWER RIB.  THE ROLLER GUIDE BRACKET CRACK WAS STOP DRILLED, ALODINED AND PRIMED.
